Robust guaranteed cost control for a nonlinear neutral system with infinite delay

Research output: Contribution to journalArticle

Abstract

The paper presents new results for the robust guaranteed cost control problem for a nonlinear neutral system having infinite delay with a given quadratic cost function. A delay dependent stability criterion, based on a model transformation technique, is proposed. A state feedback control law is then designed using the Razumikhin stability approach and the Lyapunov matrix equation to ensure not only the closed-loop systems robust stability but guarantee that the closed-loop cost function value remains within a specified bound. The problem of designing the optimal guaranteed cost controller is also given in terms of inequalities. An example illustrates the theoretical results.
Original languageEnglish
Pages (from-to)1255 - 1260
Journal2015 European Control Conference (ECC)
DOIs
Publication statusPublished - 2015

Fingerprint

Cost functions
Nonlinear systems
Stability criteria
State feedback
Closed loop systems
Feedback control
Costs
Controllers
Robust stability

Bibliographical note

The full text is not available on the repository.

Keywords

  • Lyapunov matrix equations
  • closed loop systems
  • control system synthesis
  • delays
  • nonlinear control systems
  • optimal control
  • robust control
  • state feedback
  • Lyapunov matrix equation
  • Razumikhin stability approach
  • closed-loop cost function value
  • delay dependent stability criterion
  • infinite delay
  • model transformation technique
  • nonlinear neutral system
  • optimal guaranteed cost controller design
  • quadratic cost function
  • robust guaranteed cost control
  • state feedback control law
  • Cost function
  • Delays
  • Linear matrix inequalities
  • Mathematical model
  • Robustness
  • Stability criteria

Cite this

@article{5a9765f80c3248d1a48d4e008c9b428d,
title = "Robust guaranteed cost control for a nonlinear neutral system with infinite delay",
abstract = "The paper presents new results for the robust guaranteed cost control problem for a nonlinear neutral system having infinite delay with a given quadratic cost function. A delay dependent stability criterion, based on a model transformation technique, is proposed. A state feedback control law is then designed using the Razumikhin stability approach and the Lyapunov matrix equation to ensure not only the closed-loop systems robust stability but guarantee that the closed-loop cost function value remains within a specified bound. The problem of designing the optimal guaranteed cost controller is also given in terms of inequalities. An example illustrates the theoretical results.",
keywords = "Lyapunov matrix equations, closed loop systems, control system synthesis, delays, nonlinear control systems, optimal control, robust control, state feedback, Lyapunov matrix equation, Razumikhin stability approach, closed-loop cost function value, delay dependent stability criterion, infinite delay, model transformation technique, nonlinear neutral system, optimal guaranteed cost controller design, quadratic cost function, robust guaranteed cost control, state feedback control law, Cost function, Delays, Linear matrix inequalities, Mathematical model, Robustness, Stability criteria",
author = "I. Davies and Haas, {Olivier L. C.}",
note = "The full text is not available on the repository.",
year = "2015",
doi = "10.1109/ECC.2015.7330712",
language = "English",
pages = "1255 -- 1260",
journal = "2015 European Control Conference (ECC)",

}

TY - JOUR

T1 - Robust guaranteed cost control for a nonlinear neutral system with infinite delay

AU - Davies, I.

AU - Haas, Olivier L. C.

N1 - The full text is not available on the repository.

PY - 2015

Y1 - 2015

N2 - The paper presents new results for the robust guaranteed cost control problem for a nonlinear neutral system having infinite delay with a given quadratic cost function. A delay dependent stability criterion, based on a model transformation technique, is proposed. A state feedback control law is then designed using the Razumikhin stability approach and the Lyapunov matrix equation to ensure not only the closed-loop systems robust stability but guarantee that the closed-loop cost function value remains within a specified bound. The problem of designing the optimal guaranteed cost controller is also given in terms of inequalities. An example illustrates the theoretical results.

AB - The paper presents new results for the robust guaranteed cost control problem for a nonlinear neutral system having infinite delay with a given quadratic cost function. A delay dependent stability criterion, based on a model transformation technique, is proposed. A state feedback control law is then designed using the Razumikhin stability approach and the Lyapunov matrix equation to ensure not only the closed-loop systems robust stability but guarantee that the closed-loop cost function value remains within a specified bound. The problem of designing the optimal guaranteed cost controller is also given in terms of inequalities. An example illustrates the theoretical results.

KW - Lyapunov matrix equations

KW - closed loop systems

KW - control system synthesis

KW - delays

KW - nonlinear control systems

KW - optimal control

KW - robust control

KW - state feedback

KW - Lyapunov matrix equation

KW - Razumikhin stability approach

KW - closed-loop cost function value

KW - delay dependent stability criterion

KW - infinite delay

KW - model transformation technique

KW - nonlinear neutral system

KW - optimal guaranteed cost controller design

KW - quadratic cost function

KW - robust guaranteed cost control

KW - state feedback control law

KW - Cost function

KW - Delays

KW - Linear matrix inequalities

KW - Mathematical model

KW - Robustness

KW - Stability criteria

U2 - 10.1109/ECC.2015.7330712

DO - 10.1109/ECC.2015.7330712

M3 - Article

SP - 1255

EP - 1260

JO - 2015 European Control Conference (ECC)

JF - 2015 European Control Conference (ECC)

ER -